# SDR A6WA201140837

- Difficulty date: August 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Cracked
- Location: Lt Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRANSCOWL TORQUE BOX UPPER AND LOWER SEALS ARE CRACKED.  R & R IAW SRM 51-42-13.
